MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER EVIDENT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

COVIDIEN MFG DC BOULDER EVIDENT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number VTGEN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/02/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: microwave ablation of pancreatic head cancer: safety and efficacy source: j vascinterv radiol 2013, volume 24, (1513-1520) article number: 10 date of publication: october 2013.(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to literature source of study performed for 12 months, 1 month after being treated with ablation,1 patient exhibited a progressive disease, one patient was treated percutaneously had a gastroduodenal artery pseudoaneurysm related to eschar healing and 1 had a mild pancreatitis that required drainage.

Brand Name
EVIDENT
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key8243273
Report Number1717344-2019-00074
Device Sequence Number19319551
Product Code NEY
UDI-Device Identifier10884524001579
UDI-Public10884524001579
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072687
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVTGEN
Device Catalogue NumberVTGEN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;